# SDR UPS97422005

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CORROSION ON CARGO TRACK UNDER ENDSTOP FITTING AT RBL 45, BS 1910.      CORROSION WAS OUT OF LIMITS.  REPAIRED TRACK ACC. SRM 53-10-05.
